Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


A comparison principle for large deviations

Authors: John R. Baxter and Naresh C. Jain
Journal: Proc. Amer. Math. Soc. 103 (1988), 1235-1240
MSC: Primary 60F10; Secondary 60B05
MathSciNet review: 955016
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: If $ \{ {\mu _n}\} $ and $ \left\{ {{\nu _n}} \right\}$ are two sequences of probability measures on a separable metric space, we give conditions under which $ \left\{ {{\mu _n}} \right\}$ satisfies a large deviation principle if and only if $ \left\{ {{\nu _n}} \right\}$ does. A known and a new theorem follow immediately from the application of this comparison principle to standard results in large deviation theory.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 60F10, 60B05

Retrieve articles in all journals with MSC: 60F10, 60B05

Additional Information

PII: S 0002-9939(1988)0955016-8
Keywords: Large deviations, Banach-space-valued Random Variable
Article copyright: © Copyright 1988 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia